# SDR AALA201904299002

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 29,137 hours, 11,594 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 116817
- Part serial: 859320000000TYS
- Condition: Fod
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORTED WHITE SMOKE AND STRONG ELECTRICAL BURNING SMELL FROM AFT GALLEY. RAN QRH SMOKE/FIRE/FUMES CHECKLIST SMOKE DISSIPATED. MAINTENANCE FOUND DEBRIS IN THE AFT DOOR AREA HEATER. REMOVED AND REPLACED THE HEATER. OPS TEST GOOD IAW AMM 21-45-81.
